Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Sharp pains in lower abdomen, light aching after urinating. Mirena IUD inserted months back. Treatment?

Hi there! I am experiencing very sharp pains in my lower abdomen. When sitting or lying down, I feel nothing. When walking I can barely stand erect. It is more concentrated on the right side but I am also now feeling it on the left. It started last night and felt similar to the light aching you experience after urinating when you've held it too long. The pain has more than doubled throughout the day, and I am concerned if this could be something serious. No fever is present. I do have a mirena IUD that was inserted 7 months ago.
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having some infection in your Genito-urinary tract giving rise to this problem.
Go for routine urine check up for bacteria, blood to rule out urinary tract infection or calculus in kidney.
There might be some problem with IUD as well in relation with infection, changed IUD position etc.
Go for ultra sound abdomen.
Consult Gynaec and she may go for above mentioned investigations.
Ok and bye.
Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. Bezing Alain's  Response
Lower abdominal pain that increases with movement more on the right than on the left, no fever with an IUD is probably of a traumatic (IUD) cause, leading to an intrauterine and fallopian tube inflammation onset. Treatment consist of removing the IUD pervaginally, go on first ladder pain killers and corticotherapy as antiinflammatory.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor